# SDR IPXA11M64069

- Difficulty date: January 4, 2011
- Submitted: January 10, 2011
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 57,510 hours, 10,963 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Doubler
- Condition: Cracked
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, LT WING FIXED L/E COMPARTMENT INBD OF SLAT TRACK NR 4 BEADED DOUBLER FOUND WITH CRACKS.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR IAW SRM 57-40-02, REPAIR 9, FIG 203.
